Download article

Sufficient conditions reducibility of differential equations system with perturbations of the higher orders to the linear systems with a constant matrix.

P. A. Shamanaev1

AnnotationIn the work sufficient conditions are obtained for local reducibility of the ODE systems with perturbations of the higher orders to the linear systems with a zero matrix. The proof is bases on the construction of Lyapounov transformations.
KeywordsODE systems, local reducibility, Lyapounov transformations.

1Head of Applied Mathematics Chair, Mordovian State University after N.P. Ogarev, Saransk; shamanaevpa@math.mrsu.ru.

Citation: P. A. Shamanaev, "[Sufficient conditions reducibility of differential equations system with perturbations of the higher orders to the linear systems with a constant matrix.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 145–151 (In Russian)